# SDR AALA20170109012

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 12,706 hours, 5,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT R2 DOOR HAS A BROKEN LENS COVER.  REMOVED AND REPLACED THE SIGN ASSEMBLY. OPERATIONAL CHECKED GOOD.
